Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Finite element-Galerkin approximation of the eigenvalues and eigenvectors of selfadjoint problems


Authors: I. Babuška and J. E. Osborn
Journal: Math. Comp. 52 (1989), 275-297
MSC: Primary 65N30; Secondary 65N25
Corrigendum: Math. Comp. 63 (1994), 831-832.
Corrigendum: Math. Comp. 63 (1994), 831-832.
MathSciNet review: 962210
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Refined estimates for finite element or, more generally, Galerkin approximations of the eigenvalues and eigenvectors of selfadjoint eigenvalue problems are presented. More specifically, refined results on the asymptotic behavior of the eigenvalue and eigenvector errors are proved. Both simple and multiple eigenvalues are treated.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N30, 65N25

Retrieve articles in all journals with MSC: 65N30, 65N25


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1989-0962210-8
PII: S 0025-5718(1989)0962210-8
Article copyright: © Copyright 1989 American Mathematical Society